Stefan M. Grünvogel (1999)
In: Fiedler, B., Gröger, K. and J.Sprekels (edt.), EQUADIFF 99, Proceedings of the International Conference on Differential Equations, Berlin/Germany, August 1999 Vol. 2, pp. 853-855, World Scientific


We look at a control affine system in ℝd with a singular point x* ∈ ℝd. Motivated by the example of the perturbed Duffing-van der Pol equation we show, that under a condition on the Lyapunov exponents, there exists a control set D ⊂ ℝd with nonvoid interior such that x* ∈ closure(D).

Bifurcation of Control Sets at Singular Points
Tagged on: